# SDR VNAA2020021511101

- Difficulty date: February 15, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 12,834 hours, 11,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: BF50823901
- Part serial: BN120074
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT TO THE LEFT OF PAX DOOR (UPPER) ON THE FWD WARDROBE WONT ILLUMINATE. MX R+R EMERGENCY EXIT SIGN LIGHT ASSY DS156 IAW CRJ-900 AMM 33-51-05-000/400-801, CRJ-900 WM 33-23-04, AND CRJ-900 ESPM 20-26-11. OPS CHECK GOOD. NO DEFECTS NOTED.
